Polynomially and infinitesimally injective modules

Research output: Contribution to journalArticlepeer-review


The injective polynomial modules for a general linear group G of degree n are labelled by the partitions with at most n parts. Working over an algebraically closed field of characteristic p, we consider the question of which partitions correspond to polynomially injective modules that are also injective as modules for the restricted enveloping algebra of the Lie algebra of G. The question is related to the “index of divisibility” of a polynomial module in general, and an explicit answer is given for n=2.
Original languageEnglish
Pages (from-to)125 - 141
Number of pages17
JournalJournal of Algebra
Issue numbern/a
Publication statusPublished - 15 Oct 2013

Cite this